MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX EXTENSION SETS MULTI LINE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MTF37
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, that the device was leaking from luer lock port, "cracks/shattering" of the male luer lock connector at the end.Cracking was occurring, during reconnection after a line disconnect.Visible cracks found after connecting, disconnecting and reconnecting port.Patient involvement unknown.
 
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56, when additional reportable information becomes available.
 
Event or Problem Description
Additional information was received confirming the item was broken during patient use, but the patient was not harmed.
 
Additional Manufacturer Narrative
Additional information: b5 and h6 - health impact codes.
 
Additional Manufacturer Narrative
Other, other text: h6.Evaluation codes: updated.D3, g1,2 email is: (b)(6).No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.

Brand Name
MEDEX EXTENSION SETS MULTI LINE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17187048
Report Number3012307300-2023-06560
Device Sequence Number20456877
Product Code FPA
UDI-Device Identifier10351688510327
UDI-Public10351688510327
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K841882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2026
Device Model NumberMTF37
Device Catalogue NumberMTF37
Device Lot Number4368886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2023
Supplement Date Received by Manufacturer07/17/2023
11/08/2023
Initial Report FDA Received Date06/22/2023
Supplement Report FDA Received Date07/26/2023
12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown